It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 9 of 9 for allergic reaction to iron tablets. (0.006 seconds)


... I had a bad reaction to iron supplements too, like you describe with feeling like I couldn't breathe once I took them. ... (3 replies)
... I'm very sensitive to meds and supplements so I've been hesitant about trying any iron tablets. Last year I tried some chelated iron from Whole Foods but it tore up my stomach and my fingers started itching. ... (6 replies)
Allergy to Iron?
Apr 26, 2005
... one is allergy and the other is adverse reaction. I have adverse reactions to iron supplements in pill form because I get constipation, headaches and stomach pain. ... (3 replies)

... came back showing that my HGB level had dropped from 11.5 in August 2008 to 9.7 in August 2009. ... (0 replies)
... montanajane I had an allergic reaction to ferrous sulfate tablets but ferrous furmate tablets work well for me. ... (5 replies)
... I finally got my act together in taking my slow fe iron late May through June of 2004. Taking it loyally... then bam... What looked like mosquito bites. Those kept coming and coming... ... (1 replies)
... About a year ago I was diagnosed with iron deficiency anemia, haemoglobin 9.6. ... (0 replies)
... Some people are allergic to iron supplements. Some times people are allergic to the filler ingredients that the manufacturer uses to make the supplements into oral medication. If you want to you could wait until your levels get critical and then get infusions. ... (3 replies)
... ection as well cause my mother had an reaction to it .so i went fine on the intrav.i take fefol and iron tablets with built in vit c.helps alot. ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 06:28 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!